# SDR UIEA2012042000152

- Difficulty date: March 7, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 86,708 hours, 12,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B1091935
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INBD WW DOOR AFT EDGE BEAM CORROSION CRACKED. LT MLG INBD WW DOOR 65B10919-35, REPLACED IAW SRM 51-10-02.
